Peeing dark neon yellow.. Why??

  1. New Member
    mdtech123's Avatar
    Stats
    5'9"  183 lbs.
    Join Date
    Jun 2008
    Posts
    115
    Rep Power
    137
    Level
    9
    Lv. Percent
    85.58%

    Peeing dark neon yellow.. Why??


    So what am I taking thats making my pee dark neon yellow, Is this bad? if so what should i do differently?

    Tren x
    Glucosamine & Chondritin
    Mens Multivitamin
    Himalya liver support

  2. Board Sponsor
    macedaddy's Avatar
    Stats
    5'10"  172 lbs.
    Join Date
    Sep 2006
    Age
    36
    Posts
    6,068
    Rep Power
    3139
    Level
    51
    Lv. Percent
    40.81%
    Achievements Activity ProPosting ProPosting Authority

    you are probably dehydrated! drink MORE water. Plus, could be something in the liver support.
  3. New Member
    Boyders's Avatar
    Stats
    6'1"  222 lbs.
    Join Date
    May 2008
    Posts
    436
    Rep Power
    299
    Level
    17
    Lv. Percent
    19%

    I think bright neon is fine, dark would be dehydration
    •   
       

  4. New Member
    thehazzle's Avatar
    Join Date
    Dec 2007
    Posts
    32
    Rep Power
    101
    Level
    5
    Lv. Percent
    68.54%

    its just ur body takin too much vitamin b, perfectly normal and safe.
  5. New Member
    liddodragon's Avatar
    Stats
    5'9"  176 lbs.
    Join Date
    Nov 2007
    Posts
    61
    Rep Power
    117
    Level
    7
    Lv. Percent
    50.95%

    Quote Originally Posted by mdtech123 View Post
    So what am I taking thats making my pee dark neon yellow, Is this bad? if so what should i do differently?

    Tren x
    Glucosamine & Chondritin
    Mens Multivitamin
    Himalya liver support
    Mens Multi vitamin is the culprit. It's not a bad thing. Try not taking the Multi for 1 day and you'll see.
  6. Senior Member
    Nightwanderer's Avatar
    Stats
    5'6"   lbs.
    Join Date
    Mar 2008
    Posts
    1,307
    Rep Power
    736
    Level
    28
    Lv. Percent
    24.86%
    Achievements Posting Pro

    have you taken your multivitamin for long? vitamins give me odd color.
  7. New Member
    mdtech123's Avatar
    Stats
    5'9"  183 lbs.
    Join Date
    Jun 2008
    Posts
    115
    Rep Power
    137
    Level
    9
    Lv. Percent
    85.58%

    yea thats what i thought. I just started taking the multi (horse pill) when i started the trenx, i just didnt know what cause the color cause i started taking everything at the same time. And i know i drink enough, usually about 4 20oz bottles a day and another 60oz's in protein shakes every day, and some random juices.
  8. CEL Rep (Z's lacky)
    Usf97j4x4's Avatar
    Stats
    5'10"  175 lbs.
    Join Date
    Jun 2008
    Posts
    1,154
    Rep Power
    657
    Level
    25
    Lv. Percent
    87.08%
    Achievements Posting Pro

    Its the vitamin. Buy a better one, drink more water.
  9. Board Sponsor
    macedaddy's Avatar
    Stats
    5'10"  172 lbs.
    Join Date
    Sep 2006
    Age
    36
    Posts
    6,068
    Rep Power
    3139
    Level
    51
    Lv. Percent
    40.81%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by mdtech123 View Post
    yea thats what i thought. I just started taking the multi (horse pill) when i started the trenx, i just didnt know what cause the color cause i started taking everything at the same time. And i know i drink enough, usually about 4 20oz bottles a day and another 60oz's in protein shakes every day, and some random juices.
    4 20oz bottles of water is not enough. you should be drinking 1-1.5 gallons of straight water per day. in addition to your shakes.
  10. Elite Member
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Age
    28
    Posts
    6,833
    Rep Power
    3524
    Level
    54
    Lv. Percent
    21.42%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by mdtech123 View Post
    So what am I taking thats making my pee dark neon yellow, Is this bad? if so what should i do differently?

    Tren x
    Glucosamine & Chondritin
    Mens Multivitamin
    Himalya liver support

    as long as it doesnt hurt to pee, ur fine
  11. New Member
    tgass's Avatar
    Stats
    6'2"  185 lbs.
    Join Date
    Oct 2003
    Age
    31
    Posts
    161
    Rep Power
    219
    Level
    11
    Lv. Percent
    20.57%

    I think its the multi vitamin, i remember taking like 2 our 3 tab of centrum and my urine would be like that, or with animal pak too... its the biotin i believe...
  12. Elite Member
    UnrealMachine's Avatar
    Stats
    6'1"  218 lbs.
    Join Date
    Jun 2007
    Posts
    6,083
    Rep Power
    9958
    Level
    51
    Lv. Percent
    80.99%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by macedaddy View Post
    4 20oz bottles of water is not enough. you should be drinking 1-1.5 gallons of straight water per day. in addition to your shakes.
    I agree. It's hard to convey how much water is enough, but it's a LOT. I find myself drinking my 17oz bottle down about every hour... 1 while I sleep, and 1 right upon waking too.
    Mostly answered PM's
    Don't post on my profile, I don't read that stuff, PM me instead
    <------ Hard to believe, but I wasn't on any anabolics in the avatar shot
  13. New Member
    qwerty666's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Mar 2008
    Posts
    36
    Rep Power
    101
    Level
    6
    Lv. Percent
    15.58%

    B vits make your piss nice and neon yellow. i kinda like it when i pee like that, it makes me feel like a superhero lol
  

  
 

Similar Forum Threads

  1. peeing all the time
    By tubbednova in forum Nutrition / Health
    Replies: 11
    Last Post: 02-03-2011, 02:43 PM
  2. orange triad, neon yellow pee?
    By spazface in forum Controlled Labs
    Replies: 5
    Last Post: 04-02-2010, 10:30 AM
  3. neon urine?
    By jbray in forum Supplements
    Replies: 11
    Last Post: 01-18-2010, 08:17 PM
  4. Peeing blood on h-drol HELP
    By nickhp123 in forum Anabolics
    Replies: 84
    Last Post: 10-08-2009, 12:02 AM
  5. dark matter/dark rage or....
    By hog928 in forum Supplements
    Replies: 6
    Last Post: 03-27-2009, 09:10 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in